# SDR SIMA202007154005

- Difficulty date: July 14, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 46,711 hours, 42,983 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BAGGAGE DOOR LATERAL L-SHAPE AT FR 68 BETWEEN STGR 16L-17L CORRODED.  REPAIRED FRAME 68 BETWEEN STGR 16L-17L IAW SRM 53-31-04.  PART REPLACED: SHEAR CLIP PN 145-25369-603.
